Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Automorphism Groups and
Invariant Subspace Lattices

Authors: Paul S. Muhly and Baruch Solel
Journal: Trans. Amer. Math. Soc. 349 (1997), 311-330
MSC (1991): Primary 46K50, 47D25, 47D99, 46L40; Secondary 46L50, 46L55, 46L99
MathSciNet review: 1376551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(B,\mathbf {R},\alpha )$ be a $C^{*}$- dynamical system and let $% A=B^\alpha ([0,\infty ))$ be the analytic subalgebra of $B$. We extend the work of Loebl and the first author that relates the invariant subspace structure of $\pi (A),$ for a $C^{*}$-representation $\pi $ on a Hilbert space $\mathcal {H}_\pi $, to the possibility of implementing $\alpha $ on $% \mathcal {H}_\pi .$ We show that if $\pi $ is irreducible and if lat $\pi (A)$ is trivial, then $\pi (A)$ is ultraweakly dense in $\mathcal {L(H}_\pi ).$ We show, too, that if $A $ satisfies what we call the strong Dirichlet condition, then the ultraweak closure of $\pi (A)$ is a nest algebra for each irreducible representation $\pi .$ Our methods give a new proof of a ``density'' theorem of Kaftal, Larson, and Weiss and they sharpen earlier results of ours on the representation theory of certain subalgebras of groupoid $C^{*}$-algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46K50, 47D25, 47D99, 46L40, 46L50, 46L55, 46L99

Retrieve articles in all journals with MSC (1991): 46K50, 47D25, 47D99, 46L40, 46L50, 46L55, 46L99

Additional Information

Paul S. Muhly
Affiliation: Department of Mathematics\ The University of Iowa\ Iowa City, Iowa 52242

Baruch Solel
Affiliation: Department of Mathematics\ Technion - Israel Institute of Technology\ Haifa 32000\ Israel

PII: S 0002-9947(97)01755-8
Received by editor(s): July 11, 1994
Received by editor(s) in revised form: October 8, 1995
Additional Notes: Supported in part by grants from the U. S. National Science Foundation and the U. S. - Israel Binational Science Foundation.
Supported in part by the U. S. - Israel Binational Science Foundation and the Fund for the Promotion of Research at the Technion.
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia